MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8811313015
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer states during use they noticed the catheter was leaking and upon further examination found a crack of the catheter about one inch from the exit site.There was no harm to the patient.
 
Additional Manufacturer Narrative
Evaluation summary: a device history record (dhr) review was performed and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.One used sample was received for analysis and investigation.The sample showed signs of use.Under water testing was performed and a leak was observed on the catheter.Magnified pictures were taken, and showed that the sample has a cut.The reported condition has been confirmed.Based on the available information there is enough information to discard the manufacturing process.The most possible root cause could be related to customer use.No trends or triggers have been found.A corrective and preventive action (capa) is not deemed necessary at this time.It must be noted that in-process controls are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key6875215
Report Number3009211636-2017-05299
Device Sequence Number1444189
Product Code FJS
UDI-Device Identifier10884521004115
UDI-Public10884521004115
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K890288
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model Number8811313015
Device Catalogue Number8811313015
Device Lot Number1535300098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR